Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The dual spaces of Banach algebras


Author: J. M. G. Fell
Journal: Trans. Amer. Math. Soc. 114 (1965), 227-250
MSC: Primary 46.50; Secondary 46.60
MathSciNet review: 0172131
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.50, 46.60

Retrieve articles in all journals with MSC: 46.50, 46.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0172131-9
PII: S 0002-9947(1965)0172131-9
Article copyright: © Copyright 1965 American Mathematical Society